# SDR 97ZZZX1816

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 250205002
- Condition: Stiff
- Location: Rt Engine
- Part time: 3,768 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AIRCRAFT WAS DESCENDING FOR APPROACH INTO DFW, FOUND RT POWER LEVER STUCK AT 19,500 FEET.  CAPTAIN LEVELED OFF DUE TO POSSIBLE OVERTORQUE OF THE ENGINE.  ECS SYSTEM SELECTED TO THE OFF POSITION, POWER LEVER THEN FREED ITSELF.  ON LANDING AFTER INSPECTING ACFT AND RUNNING ENGINE, NO FAULTS FOUND.  ONE POSSIBLE CAUSE COULD HAVE BEEN ICING.  CABLES WERE THEN CLEANED AND LUBED PER SB 328-76-073, WHICH HAD BEEN C/W AT A PREVIOUS DATE.  NO OTHER PROBLEMS OCCURRED AND ACFT RETURNED TO SERVICE.  HOWEVER, LT AND RT POWER LEVER NACELLE PORTIONS REPLACED AT THE NEXT VISIT TO MAINTENANCE ON 2-8-97 AS PRECAUTION.
